# SDR ARWA980201

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CHECK NR 2 ENGINE FOR VIBRATIONS NR 2 THROTTLE AND START LEVEL HARD IN CRUISE.  ACCOMPLISHED R/B 8269 REMOVED AND REPLACED NR 2 ENGINE IAW ARROW AIR J/C 6519 AND J/C 6528, OPERATIONS AND LEAK CHECKED NORMAL ON RUN UP, IAW J/C 6527.
